Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of Sturm-Liouville differential equations

Authors: C. C. Farrington, R. T. Gregory and A. H. Taub
Journal: Math. Comp. 11 (1957), 131-150
MSC: Primary 65.3X
MathSciNet review: 0090127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society